Alert archive / Mississippi / Flash Flood Warnings in 2022

Flash Flood Warning 8, NWS Memphis, TN

April 16, 20224 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Apr 16, 2022, 2:49 AM CDT for 4 counties in Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2022, 2:49 AM CDT (07:49 UTC)
Expired
Apr 16, 2022, 8:45 AM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lafayette County, MS, Lee County, MS, Pontotoc County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
1.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

818 
WGUS54 KMEG 160749
FFWMEG
MSC071-081-115-145-161345-
/O.NEW.KMEG.FF.W.0008.220416T0749Z-220416T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
249 AM CDT Sat Apr 16 2022

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Lee County in northeastern Mississippi...
  Northern Pontotoc County in northeastern Mississippi...
  Southern Union County in northeastern Mississippi...
  Northeastern Lafayette County in northwestern Mississippi...

* Until 845 AM CDT.

* At 249 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tupelo, Oxford, New Albany, Pontotoc, Verona, Trace State Park, 
  Tombigbee State Park, Saltillo, Guntown, Shannon, Plantersville, 
  Ecru, New Harmony, Furrs, Troy, Pinedale, Etta, Denmark, Cambridge 
  and Nettleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3455 8948 3452 8943 3453 8933 3450 8925
      3451 8925 3441 8854 3409 8854 3409 8861
      3433 8955 3433 8954

FLASH FLOOD...RADAR INDICATED

$$

TLSJr
2 follow-up statements
354 
WGUS74 KMEG 160900
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
400 AM CDT Sat Apr 16 2022

MSC071-081-115-145-161345-
/O.CON.KMEG.FF.W.0008.000000T0000Z-220416T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette MS-Lee MS-Pontotoc MS-Union MS-
400 AM CDT Sat Apr 16 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS 
MORNING FOR LEE, NORTHERN PONTOTOC, SOUTHERN UNION AND NORTHEASTERN 
LAFAYETTE COUNTIES...

At 400 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Tupelo, Oxford, New Albany, Pontotoc, Verona, Trace State Park, 
  Tombigbee State Park, Saltillo, Guntown, Shannon, Plantersville, 
  Ecru, New Harmony, Furrs, Troy, Pinedale, Etta, Denmark, Cambridge 
  and Nettleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3455 8948 3452 8943 3453 8933 3450 8925
      3451 8925 3441 8854 3409 8854 3409 8861
      3433 8955 3433 8954

FLASH FLOOD...RADAR INDICATED

$$

TLSJr
598 
WGUS74 KMEG 161202
FFSMEG

Flash Flood Statement
National Weather Service Memphis TN
702 AM CDT Sat Apr 16 2022

MSC081-115-145-161212-
/O.CAN.KMEG.FF.W.0008.000000T0000Z-220416T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lee MS-Pontotoc MS-Union MS-
702 AM CDT Sat Apr 16 2022

...FLASH FLOOD WARNING IS CANCELLED FOR LEE, NORTHERN PONTOTOC AND 
SOUTHERN UNION COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT Saturday for 
portions of East Arkansas and North Mississippi.

LAT...LON 3455 8948 3452 8943 3452 8939 3452 8938
      3452 8937 3452 8936 3452 8935 3453 8933
      3451 8930 3452 8929 3451 8929 3450 8925
      3429 8925 3436 8952

$$

MSC071-161345-
/O.CON.KMEG.FF.W.0008.000000T0000Z-220416T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette MS-
702 AM CDT Sat Apr 16 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS 
MORNING FOR NORTHEASTERN LAFAYETTE COUNTY...

At 702 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. The expected rainfall rate is 1 inch in 1 hour. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Oxford, Cambridge, Denmark, Abbeville, Keel, Altus, Burt and 
  Lafayette Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3455 8948 3452 8943 3452 8939 3452 8938
      3452 8937 3452 8936 3452 8935 3453 8933
      3451 8930 3452 8929 3451 8929 3450 8925
      3429 8925 3436 8952

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 11:12 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 15, 11:12 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1112 PM CDT Fri Apr 15 2022

.DISCUSSION...

Updated for aviation discussion

&&

.PREV DISCUSSION... /issued 301 PM CDT Fri Apr 15 2022/

The airmass still remains fairly dry across the Midsouth but a
warm front will surge northward across the region later this
afternoon boosting dew points back into the low to middle 60s. The
moister airmass will initially arrive along and west of the
Mississippi river, then build to the east as the pressure gradient
tightens in response to a surface low approaching from the west,
tracking along the Red River. After the warm front surges north
this evening, a cold front will quickly move across the Midsouth
into central Mississippi where it will likely stall. Moisture
ahead of the cold front will likely pool across north Mississippi
where precipitable water values are expected to reach 1.5 inches,
well into the 90th percentile for mid April. Rain rates may exceed
1.5 inches per hour. As a result, we issued a Flood Watch
beginning at 1 am tonight. The Weather Prediction Center has
included all of the Midsouth in their day 1 Excessive Rain
Forecast marginal risk and much of north Mississippi and a portion
of East central Arkansas in both the day 2 and day 3 marginal
risk for excessive rainfall forecast.

The Storm prediction center has issued a Slight risk for severe
thunderstorms tonight for a large portion of west Tennessee,
northwest Mississippi, east Arkansas and the Missouri Bootheel. A
Marginal risk is in place for the remainder of west Tennessee and
north Mississippi. A fast moving shortwave is expected to move
into southwest Missouri this evening. The moisture we mentioned in
the flood discussion above will be in place as thunderstorms
develop over southwest Missouri and north Arkansas this evening
and track into a moderately unstable environment in over the
Midsouth. Initially, elevated supercells capable of producing
large to very large hail are expected over northeast Arkansas and
the Missouri Bootheel. As the evening progresses storms should
become more surface based increasing the threat for damaging wind.
As storms approach the Mississippi river storms should be
weakening somewhat but could make it into northwest Mississippi
before diminishing late tonight.

Tomorrow, depending on where the cold front stalls, there could be
additional strong to severe thunderstorms develop over north
Mississippi. Currently the Storm prediction center has about half
of north Mississippi in a marginal outlook for severe storms.
Wind, hail and flooding will be the primary threats. Long straight
hodographs suggest the potential for training and or backbuilding
storms across portions of north Mississippi. This would enhance
the threat of flooding across the region. Storms should diminish
in coverage and intensity after sunset.

Sunday looks cooler and wet across most of the Midsouth but the
threat of strong to severe thunderstorms should be low. Easter
Sunday looks to be one of the cooler days out of the next week or
so featuring lows in the mid 40s to mid 50s and highs in the upper
50s to near 70 degrees. Widespread showers possibly with
isolated embedded thunderstorms are expected.

Showers and any thunderstorms should weaken and begin to shift out
of the Midsouth into Alabama and Middle Tennessee Sunday night.

Monday through Midweek looks dry as surface high pressure builds
over the plains then shifts east across Missouri, Kentucky and
West Virginia then along the east Coast by Wednesday morning.
Expect high temperatures in the mid 60s to mid 70s Tuesday through
Thursday.

After Wednesday, guidance is not in good agreement. Expect
temperatures to trend warmer with highs approaching 80 degrees
again.

30

&&

.AVIATION...

SHRAs and TSRAs have developed along and ahead a warm front
stretched across the area this evening. Conds will lower to IFR
overnight. The cold front pushes south Saturday morning with
lingering showers through the day. South winds around 10 kts
shift to northeast around 10 kts with frontal passage. Conds will
improve to MVFR Saturday afternoon with VFR conds returning
Saturday evening.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Saturday evening for Lee AR-Phillips.

MO...None.
MS...Flood Watch through Saturday evening for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...None.
&&
Hazardous weather outlook, Apr 15, 3:23 PM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
323 PM CDT Fri Apr 15 2022

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-162230-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
323 PM CDT Fri Apr 15 2022

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There is a Slight risk for severe thunderstorms tonight for a
large portion of west Tennessee, northwest Mississippi, east
Arkansas and the Missouri Bootheel. A Marginal risk is in place
for the remainder of west Tennessee and north Mississippi. Large
to very large hail will likely be an initial threat this evening
with the threat of damaging wind increasing later tonight.

Localized heavy rainfall is also possible. A Flash flood watch has
been issued from 1 am tonight through tomorrow.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Marginal Risk of Excessive Rainfall exists for the Mid South
through Sunday. Localized heavy rain may lead to flash flooding.
A Flash flood watch has been issued through tomorrow.

Additional severe thunderstorms are possible in portions of north
Mississippi and east central Arkansas tomorrow.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight into early Saturday
morning.

In the hours before

Special weather statement, Apr 16, 12:34 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
1234 AM CDT Sat Apr 16 2022

MSZ002>004-TNZ089-090-160600-
Tippah MS-Marshall MS-Benton MS-Hardeman TN-Fayette TN-
1234 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of north central
Marshall, northwestern Tippah, northern Benton, southeastern Fayette
and southern Hardeman Counties through 100 AM CDT...

At 1233 AM CDT, Doppler radar was tracking a strong thunderstorm near
Michigan City, or 16 miles northeast of Holly Springs, moving east at
70 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lamar, Canaan, Pocahontas, Lagrange, Michigan City, Walnut,
Middleton, Moscow, Falkner, Grand Junction, La Grange, Saulsbury,
Chalybeate, Brody, New Canaan, Hebron, Hamilton, Van Buren,
Tiplersville and Rogers Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and northwestern Mississippi...and western Tennessee.

&&

LAT...LON 3485 8884 3493 8945 3506 8944 3521 8878
TIME...MOT...LOC 0533Z 265DEG 59KT 3499 8932

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

TLSJr
Special weather statement, Apr 16, 12:44 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Memphis TN
1244 AM CDT Sat Apr 16 2022

MSZ006-160615-
Tishomingo MS-
1244 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of northeastern
Tishomingo County through 115 AM CDT...

At 1243 AM CDT, Doppler radar was tracking a strong thunderstorm over
J P Coleman State Park, moving east at 70 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Iuka, J P Coleman State Park, Bacon Springs, Oldham, Hazard Switch,
Walker Siding and Blythe Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Mississippi.

&&

LAT...LON 3476 8811 3482 8830 3499 8825 3499 8820
      3492 8815 3490 8813 3489 8810
TIME...MOT...LOC 0543Z 265DEG 59KT 3492 8813

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TLSJr
Special weather statement, Apr 16, 1:02 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Memphis TN
102 AM CDT Sat Apr 16 2022

MSZ001>004-008-014-160630-
Tippah MS-Marshall MS-Union MS-DeSoto MS-Benton MS-Tate MS-
102 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of east central DeSoto,
northwestern Union, Marshall, western Tippah, eastern Tate and Benton
Counties through 130 AM CDT...

At 101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Marianna, or 12 miles west of Wall Doxey State Park, moving east at
55 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Senatobia, New Albany, Holly Springs, Ripley, Wall Doxey State Park,
Byhalia, Blue Mountain, Snow Lake Shores, Keownville, Bethlehem, Red
Banks, Laws Hill, Barr, Independence, Gravestown, Marianna, Hickory
Flat, Ashland, Potts Camp and Falkner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and northwestern Mississippi.

&&

LAT...LON 3446 8888 3463 8999 3487 8977 3494 8888
TIME...MOT...LOC 0601Z 265DEG 49KT 3472 8968

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

TLSJr
Local storm report, Apr 16, 1:24 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
124 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             6 W MT PLEASANT         34.95N 89.62W
04/16/2022  E1.50 INCH       MARSHALL           MS   BROADCAST MEDIA

            PHOTO OF QUARTER TO PING-PONG BALL SIZED
            HAIL IN THE CAYCE COMMUNITY.

&&

MJ
Special weather statement, Apr 16, 1:32 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
132 AM CDT Sat Apr 16 2022

MSZ002>004-009-013>015-160700-
Lafayette MS-Pontotoc MS-Tippah MS-Marshall MS-Union MS-Benton MS-
Prentiss MS-
132 AM CDT Sat Apr 16 2022

...Strong thunderstorms will impact portions of northern Lafayette,
northwestern Pontotoc, Union, southern Marshall, southern Tippah,
southern Benton and west central Prentiss Counties through 200 AM
CDT...

At 132 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wall Doxey State Park to near Harmontown.
Movement was east at 40 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Albany, Wall Doxey State Park, Blue Mountain, Ecru, Cambridge,
Harmontown, Keownville, Bethlehem, Laws Hill, Wheeler, Etta,
Pinedale, Hickory Flat, Potts Camp, Myrtle, Dumas, Abbeville, Shari,
Keel and Graham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and northwestern Mississippi.

&&

LAT...LON 3461 8853 3449 8875 3450 8879 3448 8879
      3432 8909 3451 8972 3455 8972 3455 8967
      3460 8967 3471 8937
TIME...MOT...LOC 0632Z 280DEG 36KT 3467 8938 3457 8967

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

TLSJr
Local storm report, Apr 16, 1:51 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
151 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     HAIL             ABBEVILLE               34.51N 89.50W
04/16/2022  M1.00 INCH       LAFAYETTE          MS   PUBLIC

            PHOTO OF QUARTER-SIZED HAIL IN ABBEVILLE.

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 11:56 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate, Tunica49 min
Apr 16, 12:44 AM CDTSpecial Weather StatementMEGTishomingo31 min
Apr 16, 1:02 AM CDTSpecial Weather StatementMEGBenton, Marshall, Tate, Tippah, Union28 min
Apr 16, 1:32 AM CDTSpecial Weather StatementMEGUnion28 min
Apr 16, 1:50 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Pontotoc, Union40 min
Apr 16, 2:19 AM CDTAreal Flood AdvisoryMEGLafayette, Marshall, Union3 hr
Apr 16, 2:28 AM CDTSevere Thunderstorm WarningMEGLafayette, Pontotoc, Union47 min
Apr 16, 2:54 AM CDTSpecial Weather StatementMEGItawamba, Lee51 min
Apr 16, 3:19 AM CDTSpecial Weather StatementMEGPontotoc26 min
Apr 16, 3:19 AM CDTSpecial Weather StatementMEGPontotoc26 min
Apr 16, 3:47 AM CDTSpecial Weather StatementMEGChickasaw, Monroe, Pontotoc43 min
Apr 16, 4:39 AM CDTSpecial Weather StatementMEGChickasaw36 min
Apr 16, 7:46 AM CDTAreal Flood AdvisoryMEGCalhoun, Yalobusha3 hr
Apr 16, 8:44 AM CDTFlash Flood WarningMEGCalhoun, Yalobusha3 hr
Apr 16, 9:09 AM CDTRiver Flood WarningMEGMonroe55 hr
Apr 16, 9:41 AM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc3 hr
Apr 16, 11:55 AM CDTRiver Flood WarningMEGMonroe59 hr

Nearby

Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.